# SDR AALA006039

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: 3B851
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SNA - AT 11,000 FEET ON CLIMB-OUT, LOST CAPTAINS INSTRUMENTS AND HAD OVERSPEED WARNING, RAPID CLICKING BEHIND CAPTS SEAT, F/O HAD ONLY AIRSPEED AND ALTITUDE INDICATION.  EPR WAS ONLY ENG INDICATION, RETURNED TO VFR TO SNA.  ON LANDING, NO AUTO SPOILER NO REVERSE INDICATION.  T/S ELECT SYSTEM EPCU REPLACED LT GEN RELAY R2-608.  OPS CHECK GOOD ON ENGINE RUN BORROWED PART INST FROM DELTA S/N ON 073 S/N OFF 473 P/N 3B85-1.(M)
